American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F37) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Kathrin Bringmann, Karl-Heinz Fricke and Zachary A. Kent. Special $L$-values and periods of weakly holomorphic modular forms. Proc. Amer. Math. Soc. 142 (2014) 3425-3439.
Abstract, references, and article information   
View Article: PDF

[2] SoYoung Choi and Chang Heon Kim. Mock modular period functions and $L$-functions of cusp forms in higher level cases. Proc. Amer. Math. Soc. 142 (2014) 3369-3386.
Abstract, references, and article information   
View Article: PDF

[3] Claudia Alfes and Thomas Creutzig. The mock modular data of a family of superalgebras. Proc. Amer. Math. Soc. 142 (2014) 2265-2280.
Abstract, references, and article information   
View Article: PDF

[4] Bumkyu Cho and YoungJu Choie. On harmonic weak Maass forms of half integral weight. Proc. Amer. Math. Soc. 141 (2013) 2641-2652.
Abstract, references, and article information   
View Article: PDF

[5] Kathrin Bringmann and Amanda Folsom. On the asymptotic behavior of Kac-Wakimoto characters. Proc. Amer. Math. Soc. 141 (2013) 1567-1576.
Abstract, references, and article information   
View Article: PDF

[6] Bumkyu Cho and YoungJu Choie. Zagier duality for harmonic weak Maass forms of integral weight. Proc. Amer. Math. Soc. 139 (2011) 787-797. MR 2745632.
Abstract, references, and article information   
View Article: PDF

[7] Hui Xue. Central values of $L$-functions and half-integral weight forms. Proc. Amer. Math. Soc. 139 (2011) 21-30. MR 2729067.
Abstract, references, and article information   
View Article: PDF

[8] Matthias Waldherr. On certain explicit congruences for mock theta functions. Proc. Amer. Math. Soc. 139 (2011) 865-879. MR 2745639.
Abstract, references, and article information   
View Article: PDF

[9] Jim Brown and Yingkun Li. Level lowering for half-integral weight modular forms. Proc. Amer. Math. Soc. 138 (2010) 1171-1173. MR 2578511.
Abstract, references, and article information   
View Article: PDF

[10] P. Guerzhoy. Rationality of the Folsom-Ono grid. Proc. Amer. Math. Soc. 137 (2009) 1569-1577. MR 2470814.
Abstract, references, and article information   
View Article: PDF

[11] Amanda Folsom. A short proof of the Mock Theta Conjectures using Maass forms. Proc. Amer. Math. Soc. 136 (2008) 4143-4149. MR 2431026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] P. Guerzhoy. Hecke operators for weakly holomorphic modular forms and supersingular congruences. Proc. Amer. Math. Soc. 136 (2008) 3051-3059. MR 2407067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Xian-Jin Li. On exceptional eigenvalues of the Laplacian for $\Gamma _{0}(N)$. Proc. Amer. Math. Soc. 136 (2008) 1945-1953. MR 2383500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Sharon Anne Garthwaite. Vector-valued Maass-Poincaré series. Proc. Amer. Math. Soc. 136 (2008) 427-436. MR 2358480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Árpád Tóth. On the evaluation of Salié sums. Proc. Amer. Math. Soc. 133 (2005) 643-645. MR 2113909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Paul C. Pasles and Wladimir de Azevedo Pribitkin. A generalization of the Lipschitz summation formula and some applications. Proc. Amer. Math. Soc. 129 (2001) 3177-3184. MR 1844990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] B. Datskovsky and P. Guerzhoy. On Ramanujan congruences for modular forms of integral and half-integral weights. Proc. Amer. Math. Soc. 124 (1996) 2283-2291. MR 1327004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ken Ono and Sinai Robins. Superlacunary cusp forms . Proc. Amer. Math. Soc. 123 (1995) 1021-1029. MR 1242101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Rhonda L. Hatcher. $L$-series and modular forms of half-integral weight . Proc. Amer. Math. Soc. 122 (1994) 683-688. MR 1233973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1